# SDR 20000412SH027

- Difficulty date: March 18, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N6YB
- Make and model: Piper PA-32-260
- Aircraft serial: 321179
- Engine: Lyc O540E4B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: LW10540
- Part serial: BZ193066
- Condition: Separated
- Location: Engine
- Part time: 1,800 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR SEPARATED AT PARTING SURFACE CAUSING BOTTOM HALF OF CARBURETOR TO ALMOST FALL OFF.  LOCKING TABS WERE LOCKED, BOLTS WERE LOOSE.  SUBMITTER STATED THIS IS THE 3RD CARBURETOR TO HAVE THIS TYPE FAULT.  (X)
